# SDR IPXA2021031166702

- Difficulty date: February 23, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 26062
- Aircraft time: 108,668 hours, 18,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65B0184947
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2CRACK DAMAGE ON FUSELAGE FRAME STRAP (P/N: 65B01849-47) AT STA 2231, S-17L.REPAIR I.A.W. BOEING SRID: 3-4990117145 AND UPS EO B747-5310-79578-A.
